# SDR DHL9770523C

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Braces
- Part number: 69251101
- Condition: Cracked
- Location: Tail Skid Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, THREE ATTACH BRACES IN TAIL SKID COMPT CRACKED AT AFT END OF HORIZONTAL BRACES.  REMOVED AND REPLACED RT UPPER AND LOWER AND LEFT LOWER HORIZONTAL BRACES, IN TAIL SKID COMPARTMENT PER SRM 51-10-1 PARA 4 AND SRM 51-30-2.  N/R 3821.
